I started taking escitalopram a month ago - 5mg for 2 weeks and rose up to 10mg. I was feeling good after 20 days and had almost no anxiety for some days. I will start a new job soon and for the last 2 days I have had anxiety attacks again. Is this normal? Did anyone experience a fall back. Should I be worried or will the escitalopram stabilize me after a few days? Had anyone experienced the same?
Anxiety again after some days calm on escitalopram?
Question posted by Fgashi on 11 Nov 2021
Last updated on 11 November 2021 by kevinb1953
Not abnormal. Give it more time to stabilize and not everyone's body systems react exactly the same.
Consulting a health care professional is wise and best practice if you feel a need.
This is probably what we call the "roller coaster" effect where you see notable improvement and then BAM! you feel like you're back to square one. It's not uncommon at this point and it will pass... it's a sign that your metabolism is still adjusting to having the medication in your system.
However, if the anxiety persists for more than a week or so let your doctor know about it.
- Escitalopram uses and safety info
- Escitalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.